Free Access
Volume 26, 2020
Article Number 41
Number of page(s) 34
Published online 30 June 2020
  1. D. Andersson and B. Djehiche, A maximum principle for SDEs of mean-field type. Appl. Math. Optim. 63 (2011) 341–356. [Google Scholar]
  2. J.M. Bismut, Linear quadratic optimal stochastic control with random coefficients. SIAM J. Control Optim. 14 (1976) 419–444. [Google Scholar]
  3. T. Björk, M. Khapko and A. Murgoci, On time-inconsistent stochastic control in continuous time. Finance Stoch. 21 (2017) 331–360. [CrossRef] [Google Scholar]
  4. R. Buckdahn, B. Djehiche, J. Li and S. Peng, Mean-field backward stochastic differential equations: a limit approach. Ann. Probab. 37 (2009) 1524–1565. [Google Scholar]
  5. R. Buckdahn, B. Djehiche and J. Li, A general maximum principle for SDEs of mean-field type. Appl. Math. Optim. 64 (2011) 197–216. [Google Scholar]
  6. R. Buckdahn, J. Li, S. Peng and C. Rainer, Mean-field stochastic differential equations and associated PDEs. Ann. Probab. 45 (2017) 824–878. [Google Scholar]
  7. R. Carmona, F. Delarue and A. Lachapelle, Control of McKean-Vlasov versus mean field games. Math. Fin. Econ. 7 (2013) 131–166. [CrossRef] [Google Scholar]
  8. S. Chen, X. Li and X. Zhou, Stochastic linear quadratic regulators with indefinite control weight costs. SIAM J. Control Optim. 36 (1998) 1685–1702. [Google Scholar]
  9. D. Dawson, Critical dynamics and fluctuations for a mean-field model of cooperative behavior. J. Statist. Phys. 31 (1983) 29–85. [CrossRef] [MathSciNet] [Google Scholar]
  10. Y. Hu, H. Jin and X. Zhou, Time-inconsistent stochastic linear-quadratic control. SIAM J. Control Optim. 50 (2012) 1548–1572. [Google Scholar]
  11. Y. Hu, H. Jin and X. Zhou, Time-inconsistent stochastic linear-quadratic control: characterization and uniqueness of equilibrium. SIAM J. Control Optim. 55 (2017) 1261–1279. [Google Scholar]
  12. M. Huang, R. Malhame and P. Caines, Large population stochastic dynamic games: closed-loop McKean-Vlasov systems and the Nash certainty equivalence principle. Commun. Inf. Syst. 6 (2006) 221–252. [Google Scholar]
  13. M. Kac, Foundations of kinetic theory, in Proceedings of the 3rd Berkeley symposium on mathematical statistics and probability, Vol. 3 University of California Press, California (1956) 171–197. [Google Scholar]
  14. X. Li, J. Sun and J. Yong, Mean-field stochastic linear quadratic optimal control problems: closed-loop solvability. Prob. Uncer. Quan Risk 1 (2016) 2. [CrossRef] [Google Scholar]
  15. H. McKean, A class of Markov processes associated with nonlinear parabolic equations. Proc. Natl. Acad. Sci. USA 56 (1966) 1907–1911. [CrossRef] [Google Scholar]
  16. T. Meyer-Brandis, B. Øksendal and X. Zhou, A mean-field stochastic maximum principle via Malliavin calculus. Stochastics 84 (2012) 643–666. [CrossRef] [Google Scholar]
  17. S. Tang, General linear quadratic optimal stochastic control problems with random coefficients: linear stochastic Hamilton systems and backward stochastic Riccati equations. SIAM J. Control Optim. 42 (2003) 53–75. [Google Scholar]
  18. T. Wang, Equilibrium controls in time inconsistent stochastic linear quadratic problems. Appl. Math. Optim. 81 (2020) 591–619. [Google Scholar]
  19. T. Wang, Characterizations of equilibrium controls in time inconsistent mean-field stochastic linear quadratic problems. I. Math. Control Relat. Field 9 (2019) 385–409. [CrossRef] [Google Scholar]
  20. W. Wonham, On a matrix Riccati equation of stochastic control. SIAM J. Control 6 (1968) 681–697. [CrossRef] [Google Scholar]
  21. Q. Wei, J. Yong and Z. Yu, Time-inconsistent recursive stochastic optimal control problems. SIAM J. Control Optim. 55 (2017) 4156–4201. [Google Scholar]
  22. J. Yong, Time-inconsistent optimal control problem and the equilibrium HJB equation. Math. Control Related Fields 2 (2012) 271–329. [CrossRef] [Google Scholar]
  23. J. Yong, A linear-quadratic optimal control problem for mean-field stochastic differential equations. SIAM J. Control Optim. 51 (2013) 2809–2838. [Google Scholar]
  24. J. Yong, Linear-quadratic optimal control problems for mean-field stochastic differential equations – time-consistent solutions. Trans. Amer. Math. Soc. 369 (2017) 5467–5523. [CrossRef] [Google Scholar]
  25. J. Yong and X. Zhou, Stochastic Controls: Hamiltonian Systems and HJB Equations. Springer-Verlag, New York (1999). [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.